Academic Journal

Data-Driven Algorithms for Finite-Horizon and Infinite-Horizon Indefinite Linear Quadratic Stochastic Optimal Control Problems

Bibliographic Details
Title: Data-Driven Algorithms for Finite-Horizon and Infinite-Horizon Indefinite Linear Quadratic Stochastic Optimal Control Problems
Authors: Wang, Guangchen, Zhang, Heng
Source: IEEE/CAA Journal of Automatica Sinica IEEE/CAA J. Autom. Sinica Automatica Sinica, IEEE/CAA Journal of. 13(6):1459-1469 Jun, 2026
Database: IEEE Xplore Digital Library
Description
ISSN:23299266
23299274
DOI:10.1109/JAS.2026.125747